# SDR UPS96821446

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577992549
- Condition: Corrosion
- Location: Bs 120-140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.   HEAVY CORROSION AT FUSELAGE SKIN PANEL FS 120-140 BETWEEN LONGERONS 3 5L-35R.  REPAIRED PER UPS EO.
